# SDR DXTA200601391

- Difficulty date: May 9, 2006
- Submitted: May 17, 2006
- Operation: Air carrier
- Aircraft: N642QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605561
- Aircraft time: 869 hours, 647 cycles
- System (JASC): 3250 · Landing Gear Steering System
- Part: Pin
- Part number: 31418
- Part serial: 5217
- Condition: Disconnected
- Location: Nlg
- Part time: 168 hours, 124 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

NOSE WHEEL STEERING PIN DISCONNECTED FROM STEERING ASSEMBLY ON TAKEOFF AT 70K.   REMOVED AND REPLACED CUT WORN NOSE WHEEL ASSY WITH NEW SERVICEABLE WHEEL ASSY.  INSPECTION THE NOSE GEAR ASSY, TORQUE LINKS, TORQUE LINK PIN, AND RETAINING CLIP. FOUND NO DEFECTS NOTED AT THIS TIME ON THE NOSE GEAR ASSY AND ATTACHING PARTS. ALL WORK IAW MM 32-41-01.
